# SDR GTIA2024091738377

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N729NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11908
- Aircraft time: 351 hours, 138 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL 360 FA REPORTED ORDER IN REAR OF AIRCRAFT. COMPLIED WITH FUME EVENT CHECKLIST. AFTER PACK 2 WAS TURNED OFF ODOR DISAPPEARED-PERFORMED INSPECTION OF FUMES EVENT IAW TSM 05-50-00-810-831-A / AQRF FOUND PACK # 2 TO BE CAUSE OF ORDOR SEE NEXT LB PAGE 3384612-2 FOR MX ACTION MOC # 119255
